# SDR SIMA20140730002

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 9,261 hours, 5,885 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 491039
- Part serial: SPP101728
- Condition: Defective
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT 90 KNOTS BRAKE OVERHEAT WARNING.  WE ABORTED TAKEOFF & LT OTBD TEMP INDICATOR WAS RED, IT SHOWED NR 2.  FIRE RESCUE CAME OUT & SAID TIRE LOOKED LOW BUT NO SIGNS OF FIRE OR MELTING FROM HEAT.  TROUBLE SHOT & FOUND LT OTBD BRAKE HARNESS TO BE POSSIBLY DEFECTIVE.  R & R HARNESS IAW AMM 32-61-05.  OPERATIONS CHECKED BRAKE TEMP SENSORS IAW AMM 32-46-01.  OPERATIONS CHECKED GOOD.
